Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Rashes below rib cage, pain in arm and back, taking homeopathic treatment for ear infection

I have developed rashes just below my rib cage on the right side and i have pain over there which sometimes radiates to my right arm and also midlle of my back . This decveloped 3 days back when I was taking homeopathic treatment for my ear infection and suddenly switched to allopathgic followed by mild antibiotics . I also drink regularly.
Asked On : Mon, 7 May 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for writing in.
What you could be suffering from is possibly an allergic reaction or a an infection ( which could be bacterial or viral). It can also be herpes zoster , if you suffered from chicken pox in the past. You can take tablet cetrizine 10 mg once a day for 3-4 days for the itching. You can also apply calamine lotion on the affected area. The pain is suggestive of an infection, which would require a course of antibiotics or anti-virals depending on the identified cause. please see a dermatologist for the same.
Hope this helps.
Answered: Mon, 7 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor